# SDR CA121024008

- Difficulty date: September 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE CABIN HEAT WAS INTERMITTENT, MAINTENANCE INSPECTED THE FLOW CONTROL VALVE AND FOUND AND INTERMITTENT SOLENOID WITH IN THE UNIT.  THE FLOW CONTROL VALVE WAS REPLACED.
